# SDR ORJA9878

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18D AISLE EMERGENCY IGHT OUT.  ALSO, THREE OVERHEAD EMERGENCY LIGHTS OUT.  RESEALED CONNECTOR RECESSED PIN AND REPLACED BATTERIES FOR OVERHEAD LIGHTS.  OPS CHECK GOOD.  (M)
